# SDR CA991007048

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 500DCBELL
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE GYRO WILL NOT CAGE LEVEL. TOPPLES.  GYRO REPLACED.
